Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 82

All articles in this issue are freely accessible.

The cumulant representation of the Lundberg root in the case of semicontinuous processes
D. V. Gusak.
Theor. Probability and Math. Statist. 82 (2011), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790479
Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitzian diffusion, and Poisson measures
V. P. Zubchenko.
Theor. Probability and Math. Statist. 82 (2011), 11-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790480
A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation
M. V. Kartashov.
Theor. Probability and Math. Statist. 82 (2011), 27-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790481
Stochastic processes in the spaces $D_{V,W}$
Yu. V. Kozachenko and O. M. Moklyachuk.
Theor. Probability and Math. Statist. 82 (2011), 43-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Lipschitz conditions for $\operatorname{Sub}_{𝜑}(Ω)$-processes and applications to weakly self-similar processes with stationary increments
Yuriĭ Kozachenko, Tommi Sottinen and Ol’ga Vasylyk.
Theor. Probability and Math. Statist. 82 (2011), 57-73
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790484
An estimate of the rate of convergence of an approximating scheme applied to a stochastic differential equation with an additional parameter
Yu. S. Mishura and A. V. Shvaĭ.
Theor. Probability and Math. Statist. 82 (2011), 75-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II
Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ.
Theor. Probability and Math. Statist. 82 (2011), 87-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Properties of integrals with respect to a general stochastic measure in a stochastic heat equation
V. M. Radchenko.
Theor. Probability and Math. Statist. 82 (2011), 103-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790486
Approximation of multifractional Brownian motion by absolutely continuous processes
K. V. Ral’chenko.
Theor. Probability and Math. Statist. 82 (2011), 115-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790487
Consistency of quantile estimators in regression models with long-range dependent noise
I. M. Savich.
Theor. Probability and Math. Statist. 82 (2011), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790488
Interpolation of a homogeneous, space-isotropic, and time-stationary random field from observations on an infinite cylindrical surface. I
N. Semenovs’ka.
Theor. Probability and Math. Statist. 82 (2011), 139-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790489
Adaptive estimators for parameters of a mixture of two symmetric distributions
O. Sugakova.
Theor. Probability and Math. Statist. 82 (2011), 149-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790490
A consistent estimator in the accelerated failure time model with censored observations and measurement errors
O. S. Usoltseva.
Theor. Probability and Math. Statist. 82 (2011), 161-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790491
On a constant related to American type options
Georgiĭ Shevchenko.
Theor. Probability and Math. Statist. 82 (2011), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2790492